Table of Contents Author Guidelines Submit a Manuscript
Journal of Immunology Research
Volume 2014, Article ID 690324, 2 pages
http://dx.doi.org/10.1155/2014/690324
Editorial

T Cells Immunology in the Immunological Diseases

1Institute of Hematology, Medical College, Jinan University, Guangzhou 510632, China
2Institute of Human Genetics, Polish Academy of Sciences, 60-479 Poznań, Poland
3Department of Otolaryngology, Yong Loo Lin School of Medicine, National University of Singapore, Singapore 119228
4Department of Hematology, Nanfang Hospital, Southern Medical University, Guangzhou 510515, China

Received 8 July 2014; Accepted 8 July 2014; Published 1 September 2014

Copyright © 2014 Xiuli Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiuli Wu, Grzegorz K. Przybylski, Qintai Yang, and Qifa Liu, “T Cells Immunology in the Immunological Diseases,” Journal of Immunology Research, vol. 2014, Article ID 690324, 2 pages, 2014. https://doi.org/10.1155/2014/690324.